# SDR AALA20110531MIA01

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 62,250 hours, 21,434 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Solenoid
- Condition: Defective
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED RUDDER RATION AND EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RUDDER RATIO SOLENOID.  SYSTEM GROUND CHECK NORMAL OPERATION.
